Alert archive / Texas / Red Flag Warnings in 2015
Red Flag Warning 8, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Oct 11, 2015, 10:43 AM CDT for 5 counties in Texas; Harmon County, Jackson County, Oklahoma. It took effect at Oct 11, 2015, 2:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2015, 10:43 AM CDT (15:43 UTC)
- In effect from
- Oct 11, 2015, 2:00 PM CDT
- Expired
- Oct 11, 2015, 7:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Norman, OK
Counties Harmon County, OK, Jackson County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 60 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 3.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1967 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368 WWUS84 KOUN 111543 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1043 AM CDT SUN OCT 11 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON FOR GUSTY 20 FOOT WINDS...LOW RELATIVE HUMIDITY...AND HIGH TEMPERATURES FOR PART OF WESTERN AND SOUTHWESTERN OKLAHOMA...AND NORTHERN TEXAS... .VERY HOT CONDITIONS WITH TEMPERATURE IN THE UPPER 90S ARE EXPECTED THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL ALSO INCREASE TO AROUND OR SLIGHTLY ABOVE 20 MPH DURING THE AFTERNOON. RELATIVE HUMIDITY WILL FALL TO ABOUT 20 PERCENT AS WELL. BY EARLY MONDAY MORNING...A COLD FRONT WILL RESULT IN A STRONG WIND SHIFT FROM THE NORTH ACROSS NORTHWESTERN OKLAHOMA. THIS FRONT WILL THEN MOVE INTO WESTERN...SOUTHWESTERN AND CENTRAL OKLAHOMA...AND NORTHERN TEXAS MONDAY MORNING THROUGH EARLY MONDAY AFTERNOON. WIND GUSTS COULD GUST UP TO 45 MPH BY MONDAY MORNING AND CONTINUE THROUGH EARLY MONDAY AFTERNOON IN THE WATCH AREA. OKZ014-016-021>023-034-035-037-038-044-112345- /O.CAN.KOUN.FW.A.0009.151011T1800Z-151012T0000Z/ /O.CON.KOUN.FW.A.0010.151012T1800Z-151013T0000Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-GREER-KIOWA-TILLMAN- COMANCHE-COTTON- 1043 AM CDT SUN OCT 11 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... * WIND...MONDAY...NORTH TO NORTHEAST 20 TO 35 WITH GUSTS NEAR 40 TO 45 MPH. * MINIMUM HUMIDITY...MONDAY...10 TO 20 PERCENT. * TEMPERATURE...MONDAY...HIGHS IN THE 80S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ033-036-112345- /O.UPG.KOUN.FW.A.0009.151011T1800Z-151012T0000Z/ /O.NEW.KOUN.FW.W.0008.151011T1900Z-151012T0000Z/ /O.CON.KOUN.FW.A.0010.151012T1800Z-151013T0000Z/ HARMON-JACKSON- 1043 AM CDT SUN OCT 11 2015 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR A SMALL PART OF SOUTHWEST OKLAHOMA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR A SMALL PART OF SOUTHWEST OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * WIND...TODAY...SOUTH TO SOUTHWEST AROUND 20 MPH WITH GUSTS NEAR 30 MPH. MONDAY...NORTH TO NORTHEAST 20 TO 35 WITH GUSTS NEAR 40 TO 45 MPH. * MINIMUM HUMIDITY...TODAY...NEAR 20 PERCENT. MONDAY...10 TO 20 PERCENT. * TEMPERATURE...TODAY...HIGHS 90 TO 98 DEGREES. MONDAY...HIGHS IN THE 80S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ TXZ083>085-087-088-112345- /O.NEW.KOUN.FW.W.0008.151011T1900Z-151012T0000Z/ /O.CON.KOUN.FW.A.0010.151012T1800Z-151013T0000Z/ HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR- 1043 AM CDT SUN OCT 11 2015 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR PART OF NORTHERN TEXAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR PART OF NORTHERN TEXAS... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * WIND...TODAY...SOUTHWEST 18 TO 23 MPH WITH GUSTS NEAR 30 MPH. MONDAY...NORTH TO NORTHEAST 20 TO 35 WITH GUSTS NEAR 35 TO 45 MPH. * MINIMUM HUMIDITY...TODAY... 18 TO 23 PERCENT. MONDAY...10 TO 20 PERCENT. * TEMPERATURE...HIGH TEMPERATURES TODAY FROM 95 TO 99. MONDAY FROM 80 TO 91 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ009-015-017-024-027-039-045-TXZ086-089-090-112345- /O.CON.KOUN.FW.A.0010.151012T1800Z-151013T0000Z/ ELLIS-DEWEY-BLAINE-CANADIAN-GRADY-STEPHENS-JEFFERSON-WICHITA- ARCHER-CLAY- 1043 AM CDT SUN OCT 11 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... * TIMING...MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING. * WIND...NORTH TO NORTHEAST 20 TO 35 WITH GUSTS NEAR 35 TO 45 MPH. * MINIMUM HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...HIGH TEMPERATURES FROM 80 TO 91 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
1 follow-up statement
005 WWUS84 KOUN 111935 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 235 PM CDT SUN OCT 11 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON FOR STRONG NORTH WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES FOR PART OF WESTERN OKLAHOMA...AND NORTHERN TEXAS... .HOT TEMPERATURES COMBINED WITH BREEZY SOUTH TO SOUTHWEST WINDS AND LOW HUMIDITIES WILL CONTINUE THROUGH EARLY EVENING. BY EARLY MONDAY MORNING...A COLD FRONT WILL RESULT IN A STRONG WIND SHIFT FROM THE NORTH ACROSS NORTHWESTERN OKLAHOMA. THIS FRONT WILL THEN MOVE INTO WESTERN...SOUTHWESTERN AND CENTRAL OKLAHOMA...AND NORTHERN TEXAS MONDAY MORNING THROUGH EARLY MONDAY AFTERNOON. WIND GUSTS COULD GUST UP TO 45 MPH BY MONDAY MORNING AND CONTINUE THROUGH EARLY MONDAY AFTERNOON IN THE WATCH AREA. OKZ033-036-TXZ083>085-087-088-120345- /O.CON.KOUN.FW.W.0008.000000T0000Z-151012T0000Z/ /O.CON.KOUN.FW.A.0010.151012T1800Z-151013T0000Z/ HARMON-JACKSON-HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR- 235 PM CDT SUN OCT 11 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR BREEZY WINDS... HOT TEMPERATURES AND LOW RELATIVE HUMIDITY FOR FAR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS... ...FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY... * WIND...THIS AFTERNOON...SOUTHWEST WINDS 18 TO 23 MPH WITH GUSTS NEAR 30 MPH. ON MONDAY...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 45 MPH. * MINIMUM HUMIDITY...THIS AFTERNOON... 18 TO 23 PERCENT. MONDAY...10 TO 20 PERCENT. * TEMPERATURE...HIGH TEMPERATURES THIS AFTERNOON FROM 93 TO 98. ON MONDAY...80 TO 91 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ009-014>017-021>024-027-034-035-037>039-044-045-TXZ086-089-090- 120345- /O.CON.KOUN.FW.A.0010.151012T1800Z-151013T0000Z/ ELLIS-ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-CADDO- CANADIAN-GRADY-GREER-KIOWA-TILLMAN-COMANCHE-STEPHENS-COTTON- JEFFERSON-WICHITA-ARCHER-CLAY- 235 PM CDT SUN OCT 11 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... * TIMING...MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING. * WIND...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 45 MPH POSSIBLE. * MINIMUM HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...HIGH TEMPERATURES FROM 80 TO 91 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Oct 11, 6:17 AM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Oct 11, 6:17 AM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
617 AM CDT SUN OCT 11 2015
.DISCUSSION...
AVIATION DISCUSSION FOR THE 12Z TAFS IS BELOW.
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED TO CONTINUE.
SOUTH TO SOUTHWEST WINDS WILL INCREASE AT MOST SITES 13-17Z...THEN
WEAKEN AROUND 23Z.
A COLD FRONT WILL BRING AN ABRUPT WIND SHIFT TO THE NORTH. THIS
FRONT WILL MOVE INTO THE NORTHWESTERN HALF OF OKLAHOMA 08-12Z.
MBS
&&
.PREV DISCUSSION... /ISSUED 342 AM CDT SUN OCT 11 2015/
DISCUSSION...
THE PRIMARY CONCERNS ARE RECORD HEAT AND WILDFIRE POTENTIAL TODAY
AS WELL AS STRONG WINDS AND WILDFIRE POTENTIAL ON MONDAY.
NO CHANGES WERE MADE TO THE PREVIOUS FIRE WEATHER WATCH AND WIND
ADVISORY AS THEY SEEMED TO BE IN GOOD SHAPE. AT THIS TIME...DID
NOT UPGRADE THE FIRE WEATHER WATCHES TO RED FLAG WARNINGS DUE TO
MARGINAL WINDS AND HUMIDITY TODAY AS WELL AS MARGINAL
TEMPERATURES ON MONDAY. WILL LET DAY SHIFT ASSESS TODAY/S WILDFIRE
POTENTIAL FOR A POSSIBLE UPGRADE TO A RED FLAG WARNING.
TODAY...NEAR RECORD HEAT WILL BE THE MAIN STORY UNDER A SUNNY
SKY. MODEL GUIDANCE TEMPERATURES IN THE 90S APPEARED REASONABLE
AND DID NOT DEVIATE MUCH FROM THEM. SOUTH TO SOUTHWEST WINDS WILL
BE ON THE INCREASE.
TONIGHT...A COLD FRONT WILL MOVE INTO THE NORTHWESTERN HALF OF
OKLAHOMA AFTER 2 AM...BRINGING INCREASING NORTH WINDS. THINK
WINDS WILL STAY BELOW ADVISORY CRITERIA TONIGHT WITH GUSTS MAINLY
UNDER 40 MPH. CLEAR SKIES AND LIGHT WINDS WITH DRY AIR IN PLACE
SHOULD ALLOW TEMPERATURES TO DROP QUICKLY JUST AHEAD OF THE
FRONT...SO DECREASED OVERNIGHT LOWS A FEW DEGREES.
MONDAY...THE COLD FRONT WILL CONTINUE TO PUSH SOUTH...ALLOWING FOR
STRONG NORTH TO NORTHEAST WINDS. THE STRONGEST WINDS ARE FORECAST
OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS IN THE 8 AM TO 4 PM
TIME FRAME WITH NUMEROUS GUSTS 40 TO 45 MPH. MUCH LOWER
DEWPOINTS...IN THE 30S...WILL MOVE IN BEHIND THE FRONT.
TEMPERATURES WILL BE COOLER THAN TODAY...BUT STILL WELL ABOVE
AVERAGE FOR MID OCTOBER...ESPECIALLY UNDER MOSTLY SUNNY SKIES.
MONDAY NIGHT...CLEAR SKIES...RAPIDLY DIMINISHING WINDS...AND DRY
AIR SHOULD ALLOW FOR A COOL NIGHT. WENT WITH THE COOLER SIDE OF
GUIDANCE LOWS...MAINLY IN THE 40S TO LOWER 50S.
TUESDAY THROUGH THURSDAY...ABOVE AVERAGE TEMPERATURES AND DRY
WEATHER WILL LIKELY CONTINUE. TEMPERATURES ON THURSDAY MAY BE HOT
AGAIN AND NOT TOO FAR FROM RECORD LEVELS.
THURSDAY NIGHT THROUGH SATURDAY...MAINLY DRY WEATHER IS EXPECTED
DURING THIS TIME FRAME...THOUGH TEMPERATURES MAY BE A BIT COOLER.
THERE SEEMS TO BE SOME SIGNAL FOR LOW CHANCES FOR RAIN NEAR A WEAK
FRONT MAINLY ACROSS NORTHERN OKLAHOMA. HOWEVER...WIDESPREAD
RAINFALL AND SIGNIFICANTLY COOLER AIR SEEM UNLIKELY.
MBS
FIRE WEATHER...
NEAR RED FLAG CONDITIONS MAY OCCUR THIS AFTERNOON...MAINLY OVER
WESTERN AND SOUTHWESTERN OKLAHOMA. THERE IS A CHANCE STRONGER
WINDS AND LOWER HUMIDITY VALUES COULD OCCUR THAN CURRENTLY
FORECAST. WILL CLOSELY MONITOR.
THE ARRIVAL OF A COLD FRONT WILL BRING AN ABRUPT WIND SHIFT TO
THE NORTH AND NORTHEAST LATE TONIGHT THROUGH MONDAY ACROSS THE
AREA.
ON MONDAY...MUCH STRONGER WINDS AND LOWER HUMIDITY WILL
OCCUR...WHICH MAY LEAD GREATER WILDFIRE CONCERNS COMPARED TO
TODAY. RED FLAG CONDITIONS COULD OCCUR...ESPECIALLY OVER WESTERN
AND SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
CLIMATE...
RECORD HIGHS MAY BE IN JEOPARDY TODAY. HERE ARE THE RECORDS.
OKLAHOMA CITY...94 SET IN 1979
WICHITA FALLS...97 SET IN 1979
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 91 61 83 48 / 0 0 0 0
HOBART OK 94 57 84 47 / 0 0 0 0
WICHITA FALLS TX 97 65 89 51 / 0 0 0 0
GAGE OK 93 52 81 43 / 0 0 0 0
PONCA CITY OK 91 59 81 43 / 0 0 0 0
DURANT OK 93 68 91 54 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR OKZ009-014>017-021>024-027-033>039-044-045.
FIRE WEATHER WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THIS
EVENING FOR OKZ014-016-021>023-033>038-044.
WIND ADVISORY FROM 8 AM TO 4 PM CDT MONDAY FOR OKZ014-016-
021>023-033>038-044.
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR TXZ083>090.
WIND ADVISORY FROM 8 AM TO 4 PM CDT MONDAY FOR TXZ083>086.
&&
06/17/17Hazardous weather outlook, Oct 11, 4:50 AM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 450 AM CDT SUN OCT 11 2015 OKZ004>048-050>052-TXZ083>090-121000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 450 AM CDT SUN OCT 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .FIRE WEATHER... NEAR RECORD TEMPERATURES WILL COMBINE WITH GUSTY SOUTHWEST WINDS TO PRODUCE VERY HIGH WILDFIRE DANGER THIS AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHWEST OKLAHOMA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .FIRE WEATHER... VERY DRY AIR AND A STRONG NORTH WIND WILL COMBINE TO PRODUCE VERY HIGH WILDFIRE DANGER MONDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR PART OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. .STRONG WINDS... STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP MONDAY MORNING AND PERSIST THROUGH THE AFTERNOON. WIND GUSTS BETWEEN 40 AND 45 MPH ARE LIKELY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
Nearby
Red Flag Warnings in Texas, 2015Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.